# SDR P5CA0300782

- Difficulty date: March 16, 2003
- Submitted: March 19, 2003
- Operation: Air carrier
- Aircraft: N505MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21251
- Aircraft time: 82,766 hours, 18,184 cycles
- Engine: Ge CF650E2
- Engine time: 75,460 hours, 13,577 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: CH31843
- Part serial: NONE
- Condition: Defective
- Location: Nr 4 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RETURN TO BLOCKS DUE TO NR 4 ENG FAILED TO START.  REPLACED BOTH IGNITER PLUGS TESTED OK.  DEFECTED IGNITER PLUG NR 2 POS NR 1 SYS PREV DEFERRED.
